# SDR IPXA2025111315848

- Difficulty date: October 6, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,547 hours, 22,355 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Support
- Part number: 148N371088
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU DOOR SUPPORT LONGERON HAS MULTIPLE AREAS OF CORROSION.   ACCOMPLISHED REPAIR PER EA 757-5330-01-B0582, REV IR.
